| Catalog Number |
C24101E |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an unspecified number of bd alaris¿ pump module smartsite¿ amber infusion sets were blocked while trying to prime lipids past the filter.The following information was provided by the initial reporter: "i have been receiving multiple products back from the sites stating that the lipids will not prime past the filter.".
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: two sample model c24101e, lot 22115578 were returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.Samples were received with tpn in the line.The samples were flushed with normal saline.No occlusions were observed.The customer complaint that there was an occlusion unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review for model c24101e lot number 22115578 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
Event or Problem Description